On a basic system
Doklady Akademii Nauk, Tome 208 (1973) no. 5, pp. 1023-1025
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_5_a4,
author = {\`E. I. Kasimov},
title = {On a basic system},
journal = {Doklady Akademii Nauk},
pages = {1023--1025},
year = {1973},
volume = {208},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_5_a4/}
}
È. I. Kasimov. On a basic system. Doklady Akademii Nauk, Tome 208 (1973) no. 5, pp. 1023-1025. http://geodesic.mathdoc.fr/item/DAN_1973_208_5_a4/